Affordable Access

Publisher Website

Balanced growth without constant returns to scale

Authors
Journal
Journal of Mathematical Economics
0304-4068
Publisher
Elsevier
Publication Date
Volume
15
Issue
2
Identifiers
DOI: 10.1016/0304-4068(86)90008-x
Disciplines
  • Mathematics

Abstract

Abstract The existence of a unique, relatively stable balanced growth path is established for the nonlinear input-output model x( t+1)= H( x( t)) in R n under hypotheses which allow the growth rate on the balanced growth path to fluctuate. A class of examples in R 2 involving such fluctuations is constructed, and it is shown that the hypotheses of the theorems are satisfied in a situation which may be interpreted as eventually decreasing returns to scale.

There are no comments yet on this publication. Be the first to share your thoughts.